# SDR AALA20130509003

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 69,340 hours, 36,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CEILING EMERGENCY LIGHTS INOPERATIVE.  SECURED LOOSE CONNECTION ON BATTERY PACK B5-107, TERMINAL 5.  OPS CHECK NORMAL.
